The weak type inequality for the Walsh system

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The main aim of this papers to prove that the maximal operator σ# is bounded from the Hardy space H1/2 to weak-L1/2 and is not bounded from H1/2 to L1/2.

Original languageEnglish
Pages (from-to)35-48
Number of pages14
JournalStudia Mathematica
Volume185
Issue number1
DOIs
Publication statusPublished - 2008
Externally publishedYes

Keywords

  • Hardy space
  • Maximal operator
  • Walsh function

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The weak type inequality for the Walsh system'. Together they form a unique fingerprint.

Cite this